Una nueva solución cerrada aproximada para una antena dipolo pequeña con el método de los momentos (A New Approximate Closed Solution for Small Dipole Antenna with Method of Moments)

Carlos Ivan Paez Rueda (paez.carlos@javeriana.edu.co)1, Roberto Bustamante Miller (r.bustama@uniandes.edu.co)2


1Pontificia Universidad Javeriana
2Universidad de los Andes

This paper appears in: Revista IEEE América Latina

Publication Date: April 2016
Volume: 14,   Issue: 4 
ISSN: 1548-0992


Abstract:
In this paper, an approximate closed-form solution of the impedance coefficient for a small dipole using the method of moments is developed from the reduced or approximate Pocklington equation. As an application, the close-form self-impedance coefficient using the piecewise constant and linear basis functions are found, with well-defined rounding error functions. The authors found that the self-impedance using the piecewise constant basis function is inconsistent with the physics of the problem for segments close to wavelength tenths and arbitrary small wire diameters, independent of the reduced kernel approximation and the printed source model used.

Index Terms:
Pocklington Equation, Dipole Antenna, Method of Moments   


Documents that cite this document
This function is not implemented yet.


[PDF Full-Text (388)]